# SDR ZZDA2008133

- Difficulty date: July 28, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N344AT
- Make and model: Boeing 737
- Aircraft serial: 36718
- System (JASC): 3400 · Navigation System
- Part: Transponder
- Part number: 066011271602
- Part serial: TRA67A19990
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL FUMES NOTICED AND SMELL INCREASED.  PERFORMED QRH PROCEDURE.  AS A PRECAUTION, PULLED ATC NR 1 C/B ALSO AND SMELL DISSIPATED.  FOUND  NR 1 TRANSPONDER HOT TO THE TOUCH.  REMOVED AND REPLACED NR1 TRANSPONDER IAW MM 34-53.  SELF TEST GOOD.  THIS CLEARS MDR 147159, PLACARD REMOVED.
